# SDR DHL2003804662

- Difficulty date: February 10, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Vane
- Part number: 5769933183
- Condition: Damaged
- Location: Lt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP VANE SLOT UPPER SKIN HOLE ELONGATED XOLDO67.000.  PERFORMED MAJOR REPAIR IAW EO DHL 030109 , ED-3222 REMOVED FASTNERS IAW SRM 51-1-21 PG. 1. TRIMMED OUT DAMAGED SKIN SEGMENT IAW EO DHL 030109 , ED-3222. FABRICATED AN EXTERNAL REPAIR DOUBLER  (7075T6AL .071) A FILLER ( 7075T6AL .063) AND INTERNAL DOUBLER (075T6AL .050)   IAW EO DHL030109 , ED-3222. CLEANED TREATED AND PRIMED INNER SURFACE IAW SRM 51-1-8B , APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-15 PG 1 . INSTALLED FILLERS & DOUBLERS AT LT WING OUTBD VANE SLOT UPPER SKIN WITH NEW FASTNERS IAW EO DHL 030109, ED-3222 AND SRM 51-1-21 PG 1.
